MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE AND WIRECLIP TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number 3520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 (b)(6).
 
Event or Problem Description
It was reported that the tip detached.The 80% stenosed target lesion was located at the proximal segment of left anterior descending branch.A 330cm rotawire was selected for use.During preparation, after the guidewire was unpacked, it was noted that the coil at the tip was detached.The device was completed with another of the same device.There were no patient complications and patient was stable.
 
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6).E1 initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).Investigation results: media review: during the media analysis, the media attached shows the wire detached from the distal tip which confirms the as reported guidewire, detachment of device or device component, but it does not show enough evidence to identify a device defect that could have contributed to the reported complaint.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of unable to exclude device problem, following a review of the reported event details, available information, and product record review.Improper handling, device manipulation or not following the correct instructions during the procedure, could be contributing factors to the reported issue.However, there is no additional detail pertinent to the event.
 
Event or Problem Description

Brand Name
ROTAWIRE AND WIRECLIP TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24269685
Report Number2124215-2026-06598
Device Sequence Number10669550
Product Code MCX
UDI-Device Identifier08714729195566
UDI-Public(01)08714729195566(17)270118(10)35661112
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3520
Device Catalogue Number3520
Device Lot Number0035661112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date03/20/2026
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight55 KG